Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1968, Volume 4, Number 9, Pages 1625–1639 (Mi de437)  

The problem of the center for differential equations with discontinuous right-hand sides

V. A. Lunkevich

Mathematics Institute, Computer Center, Academy of Sciences of the Moldavian SSR

Full text: PDF file (1085 kB)

Bibliographic databases:
UDC: 517.917
Received: 12.02.1968

Citation: V. A. Lunkevich, “The problem of the center for differential equations with discontinuous right-hand sides”, Differ. Uravn., 4:9 (1968), 1625–1639

Citation in format AMSBIB
\Bibitem{Lun68}
\by V.~A.~Lunkevich
\paper The problem of the center for differential equations with discontinuous right-hand sides
\jour Differ. Uravn.
\yr 1968
\vol 4
\issue 9
\pages 1625--1639
\mathnet{http://mi.mathnet.ru/de437}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=235200}


Linking options:
  • http://mi.mathnet.ru/eng/de437
  • http://mi.mathnet.ru/eng/de/v4/i9/p1625

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:57
    Full text:40

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022